Acute severe organophosphate poisoning in a child who was successfully treated with therapeutic plasma exchange, high-volume hemodiafiltration, and lipid infusion


Yesilbas O. , Kihtir H. S. , Altiti M., Petmezci M. T. , Balkaya S., Duramaz B. B. , ...Daha Fazla

JOURNAL OF CLINICAL APHERESIS, cilt.31, sa.5, ss.467-469, 2016 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 31 Konu: 5
  • Basım Tarihi: 2016
  • Doi Numarası: 10.1002/jca.21417
  • Dergi Adı: JOURNAL OF CLINICAL APHERESIS
  • Sayfa Sayıları: ss.467-469

Özet

Acute severe organophosphate poisoning is a serious complication seen in developing and agricultural countries. Pralidoxime and high dose atropine are the standard treatments. There is no consensus about acute severe organophosphate poisonings that are unresponsive to pralidoxime, atropine, and supportive therapies. We report a case of acute severe organophosphate poisoning that was unresponsive to standard treatments and successfully treated with high-volume continuous venovenous hemodiafiltration and therapeutic plasma exchange combined with lipid infusion. J. Clin. Apheresis 31:467-469, 2016. (c) 2015 Wiley Periodicals, Inc.